Not tapering steroids

While steroids do not produce the euphoric high that other drugs produce, users can still become addicted to anabolic steroids. The longer an individual takes steroids, the higher the risk is that the drug will cause irreversible damage. Professional steroid addiction treatment will included a medically assisted withdrawal phase followed by counseling and therapy. Many steroid users need to be treated for depression after tapering off steroid use. A professional treatment facility is best equipped to address a recovering addict’s physical and psychological needs.

Even though anabolic steroids do not cause the same high as other drugs, they can lead to addiction. Studies have shown that animals will self-administer steroids when they have the chance, just as they do with other addictive drugs. People may continue to abuse steroids despite physical problems, high costs to buy the drugs, and negative effects on their relationships. These behaviors reflect steroids' addictive potential. Research has further found that some steroid users turn to other drugs, such as opioids, to reduce sleep problems and irritability caused by steroids.

Prednisone is a drug that belongs to the corticosteroid drug class, and is an anti-inflammatory and immune system suppressant. It's used to treat a variety of diseases and conditions, for example: inflammatory bowel disease (Crohn's disease and ulcerative colitis), lupus, asthma, cancers, and several types of arthritis.

Common side effects are weight gain, headache, fluid retention, and muscle weakness. Other effects and adverse events include glaucoma, cataracts, obesity, facial hair growth, moon face, and growth retardation in children. This medicine also causes psychiatric problems, for example: depression, insomnia, mood swings, personality changes, and psychotic behavior. Serious side effects include reactions to diabetes drugs, infections, and necrosis of the hips and joints.

Corticosteroids like prednisone, have many drug interactions; examples include: estrogens, phenytoin (Dilantin), diuretics, warfarin (Coumadin, Jantoven), and diabetes drugs. Prednisone is available as tablets of 1, , 10, 20, and 50 mg; extended release tablets of 1, 2, and 5mg; and oral solution of 5mg/5ml. It's use during the first trimester of pregnancy may cause cleft palate. This medicine is secreted in breast milk and can cause side effects in infants who are nursing. You should not stop taking prednisone abruptly because it can cause withdrawal symptoms and adrenal failure. Talk with your doctor, pharmacist, or other medical professional if you have questions about beta-blockers. Talk with your doctor, pharmacist, or other medical professional if you have questions about prednisone.

If you notice other effects not listed above, contact your doctor or pharmacist. In the US -Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Dear Islgirl, I am NOT a dr or nurse, but I do have some personal experience with anxiety/panic disorder and antidepressants. The very first thing I am going to suggest, it to get in touch with your dr, ask if she will prescribe you a benzodiazepine for right now, to help with the extreme panic and anxiety. Also ask her if she has checked your thyroid and your hormone levels, both thyroid and hormone imbalances can cause pretty severe anxiety. If this has NOT been done, it needs to be done, soon. Panic and anxiety disorder tends to run in families and is worst when the person may be going thru puberty, menopause or pregnancy. It sounds like you do need a benzo for right now, even if it is short term. My understanding of serontonin syndrome, is that it occurs when someone is on major amounts of ssri's or ssnri's.

Not tapering steroids

not tapering steroids

Dear Islgirl, I am NOT a dr or nurse, but I do have some personal experience with anxiety/panic disorder and antidepressants. The very first thing I am going to suggest, it to get in touch with your dr, ask if she will prescribe you a benzodiazepine for right now, to help with the extreme panic and anxiety. Also ask her if she has checked your thyroid and your hormone levels, both thyroid and hormone imbalances can cause pretty severe anxiety. If this has NOT been done, it needs to be done, soon. Panic and anxiety disorder tends to run in families and is worst when the person may be going thru puberty, menopause or pregnancy. It sounds like you do need a benzo for right now, even if it is short term. My understanding of serontonin syndrome, is that it occurs when someone is on major amounts of ssri's or ssnri's.

Media:

not tapering steroidsnot tapering steroidsnot tapering steroidsnot tapering steroidsnot tapering steroids

http://buy-steroids.org